# SDR AALA20090413TUL06

- Difficulty date: March 25, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 34,582 hours, 16,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF NR 6 SEAT TRACK, CORROSION BLENDED BEYOND LIMITS AT STATION 630.  REPAIRED BY INSTALLING SEAT TRACK PLUG PER AARD 53-20-00-10.
